An a.s. invariance principle for lacunary series f(n_kx)

István Berkes, Walter Philipp

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)141-155
JournalActa Mathematica Hungarica
Volume34
Publication statusPublished - 1979

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

An a.s. invariance principle for lacunary series f(n_kx). / Berkes, István; Philipp, Walter.

In: Acta Mathematica Hungarica, Vol. 34, 1979, p. 141-155.

Research output: Contribution to journalArticleResearchpeer-review

@article{45e31b39991c46e1a8fe8d80721078db,
title = "An a.s. invariance principle for lacunary series f(n_kx)",
author = "Istv{\'a}n Berkes and Walter Philipp",
year = "1979",
language = "English",
volume = "34",
pages = "141--155",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - An a.s. invariance principle for lacunary series f(n_kx)

AU - Berkes, István

AU - Philipp, Walter

PY - 1979

Y1 - 1979

M3 - Article

VL - 34

SP - 141

EP - 155

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -